Association Between Priapism and Concurrent Use of Risperidone and Ginkgo biloba
- Priapism resulting from sertralinerisperidone combination in a 30-year-old Nigerian man with schizophrenia. Salawu, F. K.; Mustapha, H.; Danburam, A. // Annals of African Medicine;2010, Vol. 9 Issue 3, p195
A letter to the editor is presented regarding a case of 30-year-old Nigerian man who has priapism due to combined risperidone and sertraline medication for schizophrenia.
- High Dosage of Aripiprazole Induced Priapism: A Case Report. Hsu, Wen-Yu; Chiu, Nan-Ying; Wang, Chieh-Hui; Lin, Cheng-Yeh // CNS Spectrums: The International Journal of Neuropsychiatric Med;Aug2010, p2
A letter to the editor is presented discussing the case study of high dosage of aripiprazole induced priapism.
- Priapism. du Toit, Regina M.; Millson, Richard C.; Heaton, Jeremy P.; Adams, Michael A. // Canadian Journal of Psychiatry;Dec2004, Vol. 49 Issue 12, p868
Presents a letter to the editor about priapism, a side effect of antipsychotic medication.
- Management of recurrent priapism in a cervical spinal cord injury patient with oral baclofen therapy. Vaidyanathan, S.; Watt, J. W. H.; Singh, G.; Hughes, P. L.; Selmi, F.; Oo, T.; Soni, B. M.; Sett, P. // Spinal Cord;Feb2004, Vol. 42 Issue 2, p134
Presents a letter to the editor about management of recurrent priapism in a cervical spinal cord injury patient with oral baclofen therapy.
- Researchers Report Higher Prevalence of Priapism. // Renal & Urology News;Nov2012, Vol. 11 Issue 11, p16
The article presents information on the findings of a study according to which priapism is more common in the U.S. population as previously recognized.
- Get immediate attention for permanent erection. // Urology Times;Aug96, Vol. 24 Issue 8, p29
Discusses a May 1996 `Gentlemen's Quarterly' article on priapism or erections that fail to disappear. Restriction of blood recirculation from an erect penis; Red-blood-cell diseases or spina cord injuries as cause.
- The incidence and management of priapism in Western Australia: a 16 year audit. Earle, C.M.; Stuckley, B.G.A.; Ching, H.L.; Wisniewski, Z.S. // International Journal of Impotence Research;Aug2003, Vol. 15 Issue 4, p272
The objective of the study was to conduct a retrospective audit of patients who presented with priapism in Western Australia during the years 1985-2000. We searched the records of the teaching hospitals in metropolitan Perth and those of the Keogh Institute for Medical Research for the...
- Risperidone. // Reactions Weekly;5/14/2011, Issue 1351, p37
The article describes the case of a 49-year-old man who had developed priapism after receiving his third risperidone injection.
- Methylphenidate: rare risk of long-lasting erections in males. // WHO Drug Information;2014, Vol. 28 Issue 1, p22
The article reports that the U.S. Food and Drug Administration (FDA) has warned that methylphenidate could lead to prolonged and sometime painful erections.